Send a Message
to Danzingnanziez

Comments

16

Joined

May 8, 2012

Danzingnanziez Profile

Forums Owned

Recent Posts

BUTRANS Patch anyone ...?

Thanks Nina! Here it is Tuesday morning and after everything I went through with that damn patch I STILL haven't heard from my doctor... and this man used to be so nice to me??? All he would have to do is look at my chart and see I've never asked for more drugs... I've never asked for them early... but I swear he must have me confused with a total crack addict??!! My husband talked to one of the nicest gals in the office yesterday morning and I waited to hear back because she is always good about calling me back. Well... after their lunch, I called and there's a new gal I have never met using the nice girl's extension number now, so I had to explain all of the gory details into the machine (of course she wasn't at her desk "at the moment") as quickly as possible while still speaking in a human language, so she wouldn't wonder what the heck I was talking about... and now it is 2:52 a.m. and gee... I guess that moment lasted all day and now night?? Well, tomorrow I am hoping my husband will talk to this "new" gal and find something out before I actually become like a trapped animal and start chewing my backside and leg off, so the pain will go away...If it's ME calling once again after all of this, I may not be so nice. And ya know what's funny??? On my list of drugs I print out every month for that doctor... On the bottom of the page I list my allergies... not my bad effects I can get from some drugs at times.. but, just my plain and normal allergies and ya know what the second and third on my list are.....??? ADHESIVES and LATEX...... both are what BuTrans are made of. CRAP!  (Jul 10, 2012 | post #321)

BUTRANS Patch anyone ...?

Well Folks.. I finally had to give in to my doctor's desire to take me off of the 3 morphine a day I have taken for 6 years (with NO problems!) I have never been a drug seeker, I never asked for more than my 3 a day pills and was able to do everyday chores. But thanks to the FDA and DEA coming into Ohio and getting on all of the pain doctors... I had no choice but to give in. And he didn't even offer to give me anything for breakthrough pain (and to think I adored this doctor UNTIL the damn BuTrans salesman got to him!) went to my pharmacy and even though I have Medicaid and Medicare, they did not cover BuTrans Patches, so I ended up having to pay $112 for four of the 5 mcg or whatever they are. I placed it on my arm with high hopes that it would take away my horrible back pain and it didn't do a thing, other than causing pain constantly as if I got a very large shot - this still has NOT gone away after 4 days! I ended up having to keep myself sedated and asleep due to the awful pain. Now mind you... I have gone off of morphine several times for reeks at a time, due to my doctor's request and had NO withdrawals, just pain. About an hour after I placed the patch, I had withdrawals like I was a heroin addict (at least that's what I assume!) I called the doctor the following day as I was in SEVERE pain, going from mood to mood (anger, depression, crying) and told the gal who was suppose to give him my message, and since no one ever called me back, I went ahead and placed another EXPENSIVE Patch on my other arm.. I kept hoping and nothing, my moods are all over the place, my withdrawal is worse than ever, I have stomach and headaches that are horrible,This is a joke! (And I wouldn't be surprised if my husband kicked me out... seriously! He is refusing to talk to me at all as it is now) I am calling again tomorrow and if I don't hear from him, I will be sitting in his damn office on Tuesday for him to put me back on my morphine (by the way, my insurance does pay for that and since my husband just got laid off and we have NO food in the house other than peanut butter and jelly and one loaf of bread!, I have no clue what this doctor was thinking! And YES he know about my husband's loss of job and income) This is a matter of the drug company that makes BuTrans is making a mint and we don't even know what it will do to us by next year???!!! I see endless NEW medications on tv that are being recalled and people are suing for horrible things a drug can do to you... I don't want my family to fight to get money because these crazy patches have killed me. BE CAREFUL!!! IF YOU STILL HURT, YOU HAVE SUDDEN MOOD DISORDERS, YOU FEEL STRANGELY AND YOUR DOCTOR WON'T LISTEN TO YOU, EITHER SIT IN THEIR OFFICE UNTIL THEY LISTEN OR GET ANOTHER DOCTOR. PLEASE DO NOT LET THIS PATCH BE THE DEATH OF YOU!  (Jul 5, 2012 | post #314)

Cleveland, OH

Health Care - Cleveland, OH

Obama is the most caring President this Country has ever had!  (Jul 5, 2012 | post #65)

BUTRANS Patch anyone ...?

Hi Dear People... To answer one of the questions, if your stomach is aching badly, you could be having some type of sensitivity to the BuTrans.. CALL YOUR DOCTOR IMMEDIATELY! And for the other question about putting the patch on your behind.. first and foremost you are NOT to get it warm!!! So, my suggestion is to stay out of the sun all together during your usage of BuTrans... even though your rear isn't one of the 8 places suggested, the heat will still cause the medication in the patch to go through your system too quickly and you could overdose. You have to think of this patch as a life change...DO NOT GO AGAINST their placate and temperatures recommended. This drug is far too new to mess with!! You have no idea what it can do to your system. When in doubt better to be SAFE THAN SORRY! Have a great weekend my fellow pain sufferers. Blessings ~Danz~  (May 11, 2012 | post #276)